MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 5ML HEPARIN; HEPARIN, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 5ML HEPARIN; HEPARIN, VASCULAR ACCESS FLUSH
Catalog Number 306424
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that patient admitted to hospital due to sever thrombosis after being treated with a bd syringe 5ml heparin.The following information was provided by the initial reporter: customer called and stated that a patient was treated with a bd posiflush ((b)(6) 2019) has been admitted to the hospital today ((b)(6) 2019) with severe thrombosis leukaemia.Pt's platelets yesterday were normal and as at time of admission is 2.Customer has isolated remaining products from this lot and has representative samples to send.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: five representative samples were received.They came in the sealed packaging flow wrap.They were sent to the laboratory for testing.Testing results were good and all sample passed.All our inspections and testing performed while manufacturing above listed batch were accepted.No rejections were documented.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.

Brand Name
BD SYRINGE 5ML HEPARIN
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8832803
Report Number1911916-2019-00735
Device Sequence Number16903975
Product Code NZW
UDI-Device Identifier30382903064244
UDI-Public30382903064244
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2020
Device Catalogue Number306424
Device Lot Number836283N
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;